Gastrointestinal (GI) and Hepatobiliary Disorders Essay

Buy Nursing Papers at Custom Writing Service

Buy a nursing paper online at a reliable writing service.

⏰24/7 Support,

☝Full Confidentiality, ✓100% Plagiarism-Free,

Money-Back Guarantee.

Gastrointestinal (GI) and Hepatobiliary Disorders Essay

Gastrointestinal (GI) and hepatobiliary disorders affect the structure and function of the GI tract. Many of these disorders often have similar symptoms, such as abdominal pain, cramping, constipation, nausea, bloating, and fatigue. Since multiple disorders can be tied to the same symptoms, it is important for advanced practice nurses to carefully evaluate patients and prescribe a treatment that targets the cause rather than the symptom. Once the underlying cause is identified, an appropriate drug therapy plan can be recommended based on medical history and individual patient factors. In this Assignment, you examine a case study of a patient who presents with symptoms of a possible GI/hepatobiliary disorder, and you design an appropriate drug therapy plan.To Prepare Review the case study assigned by your Instructor for this Assignment Reflect on the patient’s symptoms, medical history, and drugs currently prescribed. Think about a possible diagnosis for the patient. Gastrointestinal (GI) and Hepatobiliary Disorders Essay. Consider whether the patient has a disorder related to the gastrointestinal and hepatobiliary system or whether the symptoms are the result of a disorder from another system or other factors, such as pregnancy, drugs, or a psychological disorder. Consider an appropriate drug therapy plan based on the patient’s history, diagnosis, and drugs currently prescribed.Write a 1-page paper that addresses the following: Explain your diagnosis for the patient, including your rationale for the diagnosis. Describe an appropriate drug therapy plan based on the patient’s history, diagnosis, and drugs currently prescribed. Justify why you would recommend this drug therapy plan for this patient. Be specific and provide examples. Please review the rubric.Patient HL comes into the clinic with the following symptoms: nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. HL is currently taking the following prescription drugs: Synthroid 100 mcg daily Nifedipine 30 mg daily Prednisone 10 mg dailyReferences:Rosenthal, L. D., & Burchum, J. R. (2018). Lehne’s pharmacotherapeutics for advanced practice providers. St. Louis, MO: Elsevier. Chapter 62, “Drugs for Peptic Ulcer Disease” (pp. 703–714) Chapter 63, “Laxatives” (pp. 715–722) Chapter 64, “Other Gastrointestinal Drugs” (pp. 723–735) Chapter 78, “Antiviral Agents I: Drugs for Non-HIV Viral Infections” (pp. 867–886https://aasldpubs.onlinelibrary.wiley.com/doi/pdf/10.1002/hep.29367Rubric: Explain your diagnosis for the patient, including your rationale for the diagnosis.–Describe an appropriate drug therapy plan based on the patient’s history, diagnosis, and drugs currently prescribed.Justify why you would recommend this drug therapy plan for this patient. Be specific and provide examplesWritten Expression and Formatting – Paragraph Development and Organization: Paragraphs make clear points that support well developed ideas, flow logically, and demonstrate continuity of ideas. Sentences are carefully focused–neither long and rambling nor short and lacking substance.Written Expression and Formatting – English writing standards: Correct grammar, mechanics, and proper punctuationWritten Expression and Formatting – The paper follows correct APA format for title page, headings, font, spacing, margins, indentations, page numbers, running head, parenthetical/in-text citations, and reference list.

Assignment: Pharmacotherapy for Gastrointestinal and Hepatobiliary Disorders
Gastrointestinal (GI) and hepatobiliary disorders affect the structure and function of the GI tract. Many of these disorders often have similar symptoms, such as abdominal pain, cramping, constipation, nausea, bloating, and fatigue. Since multiple disorders can be tied to the same symptoms, it is important for advanced practice nurses to carefully evaluate patients and prescribe a treatment that targets the cause rather than the symptom.
Once the underlying cause is identified, an appropriate drug therapy plan can be recommended based on medical history and individual patient factors. In this Assignment, you examine a case study of a patient who presents with symptoms of a possible GI/hepatobiliary disorder, and you design an appropriate drug therapy plan.

ORDER A PLAGIARISM -FREE PAPER NOW

To Prepare
• Review the case study assigned by your Instructor for this Assignment
• Reflect on the patient’s symptoms, medical history, and drugs currently prescribed.
• Think about a possible diagnosis for the patient. Consider whether the patient has a disorder related to the gastrointestinal and hepatobiliary system or whether the symptoms are the result of a disorder from another system or other factors, such as pregnancy, drugs, or a psychological disorder.
• Consider an appropriate drug therapy plan based on the patient’s history, diagnosis, and drugs currently prescribed.
• Explain your diagnosis for the patient, including your rationale for the diagnosis.
• Describe an appropriate drug therapy plan based on the patient’s history, diagnosis, and drugs currently prescribed.
• Justify why you would recommend this drug therapy plan for this patient. Be specific and provide examples.
Case Study: Patient HL comes into the clinic with the following symptoms: nausea, vomiting, and diarrhea. The patient has a history of drug abuse and possible Hepatitis C. HL is currently taking the following prescription drugs:
• Synthroid 100 mcg daily
• Nifedipine 30 mg daily
• Prednisone 10 mg daily
Resources:
Rosenthal, L. D., & Burchum, J. R. (2018). Lehne’s pharmacotherapeutics for advanced practice providers. St. Louis, MO: Elsevier.
• Chapter 62, “Drugs for Peptic Ulcer Disease” (pp. 703–714)
• Chapter 63, “Laxatives” (pp. 715–722)
• Chapter 64, “Other Gastrointestinal Drugs” (pp. 723–735)
• Chapter 78, “Antiviral Agents I: Drugs for Non-HIV Viral Infections” (pp. 867–886)
Chalasani, N., Younossi, Z., Lavine, J. E., Charlton, M., Cusi, K., Rinella, M., . . . Sanya, A. J. (2018). The diagnosis and management of nonalcoholic fatty liver disease: Practice guidance from the American Association for the Study of Liver Diseases. Hepatology, 67(1), 328–357.
This article details the diagnosis and management of nonalcoholic fatty liver disease. Review this article to gain an understanding of the underlying pathophysiology as well as the suggested pharmacotherapeutics that might be recommended to treat this disorder.

Pharmacotherapy for Gastrointestinal and Hepatobiliary Disorders
Name
Institutional Affiliation
Pharmacotherapy for Gastrointestinal and Hepatobiliary Disorders
Patient HL has nausea, vomiting, and diarrhea symptoms. However, before medication, it’s important for the care provider to understand HL’s medical history as the medication can impact on measures undertaken to improve their health. In this case, the patient has prescribed the following drug; Synthroid 100 mcg daily, Nifedipine 30 mg daily, Prednisone 10 mg daily. For instance, the prednisone prevents the production of discharge in the body which can cause inflammation. It can also suppress an individual’s immune system, and there is a necessity to comprehend why a patient needs this medication. The history showed the patient had Hepatitis C, which is a liver infection that can lead to acute inflammation of the liver. Long-term infection with the hepatitis C causes high blood pressure, yellow discoloration of the skin and eyes and many others. Gastrointestinal (GI) and Hepatobiliary Disorders Essay. Prescription of Nifedipine drug lowers patient blood pressure and makes it easier for heart to pump blood around the body. Watery diarrhea, Nausea, vomiting, and hepatitis C can be due to intestinal infection.
In this case, the patient HL is likely suffering from acute gastroenteritis which is the inflammation of the mucous membrane of the gastrointestinal tract and featured by vomiting. This disorder is common in children. In many cases, the gastrointestinal disease is caused by a virus which usually spreads from an individual to another or, through close contact with an infected individual, such as sharing food. For this reason, nurses and the child care have a high risk of viral gastroenteritis disease, especially if they do not clean their hands after coming contact with the infected person.
Diagnosis for the Patient and the Rationale for Diagnosis.
The diagnosis can be made clinically. In this situation, the doctor will assess the abdominal pain, abdominal cramping, and loose stools.Gastrointestinal (GI) and Hepatobiliary Disorders Essay.